# SDR A6WA200640380

- Difficulty date: November 10, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 15,964 hours, 13,691 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 00017H7790
- Condition: Delaminated
- Location: Cockpit
- Part time: 15,942 hours, 13,691 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD HEAT MESSAGE, FOLLOWED BY RT WINDSHIELD DELAMINATION.  REMOVED AND REPLACED RT WINDSHIELD ASSY IAW AMM.  (K)
